# SDR CA960910013

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Lug
- Condition: Broken
- Location: Apu C Phase
- Stage of operation: TX
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO DEPARTURE APU (AUXILIARY POWER UNIT) GENERATOR FIELD TRIPPED AND ELECTRICAL SWEET SMELL IN CABIN. C-PHASE LUG BROKEN. LUG AND GENERATOR REPLACED.
